MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 2008t hemodialysis (hd) machine experienced a fire during a patient's hd treatment.Upon follow up, the bmt said that the fire originated in the power supply.The cause of the fire was unknown; however, there was a burning smell as well as visible smoke and flames.The bmt confirmed that the machine has approximately 29,953 hours and is plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.The machine has not had any past problems with failing the electrical leakage test.The power supply was the original fresenius part on the machine.There was no damage to any other components due to the event.There was no harm to any patients or individuals because of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.There was no patient serious injury or medical intervention required as a result of this event.The patient¿s blood was not returned following the event.The patient¿s estimated blood loss (ebl) is unknown.A fresenius field service technician (fst) was called onsite and they replaced the power supply to resolve the issue.No other issues were noted.Machine functional tests were completed and passed onsite after repair.The complaint device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information: d9, h3.Plant investigation: no parts were returned to the manufacturer for physical evaluation and an on-site evaluation was not performed by a fresenius field service technician (fst).The manufacturer was able to determine a causal relationship between the objective evidence provided by the customer and the reported event.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The reported event has been confirmed.
 
Event or Problem Description
A user facility's biomedical technician (bmt) reported that a 2008t hemodialysis (hd) machine experienced a fire during a patient's hd treatment.Upon follow up, the bmt said that the fire originated in the power supply.The cause of the fire was unknown however, there was a burning smell as well as visible smoke and flames.The bmt confirmed that the machine has approximately 29,953 hours and is plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.The machine has not had any past problems with failing the electrical leakage test.The power supply was the original fresenius part on the machine.There was no damage to any other components due to the event.There was no harm to any patients or individuals because of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.There was no patient serious injury or medical intervention required as a result of this event.The patient¿s blood was not returned following the event.The patient¿s estimated blood loss (ebl) is unknown.A fresenius field service technician (fst) was called onsite and they replaced the power supply to resolve the issue.No other issues were noted.Machine functional tests were completed and passed onsite after repair.The complaint device was returned to the manufacturer for evaluation.

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24789390
Report Number0008030665-2026-00636
Device Sequence Number15622463
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown